JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON G-INVARIANT MINIMAL HYPERSURFACES WITH CONSTANT SCALAR CURVATURE IN S5
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON G-INVARIANT MINIMAL HYPERSURFACES WITH CONSTANT SCALAR CURVATURE IN S5
So, Jae-Up;
  PDF(new window)
 Abstract
Let G
 Keywords
scalar curvature;G-invariant minimal hypersurface;square norm;
 Language
English
 Cited by
1.
On G-invariant Minimal Hypersurfaces with Constant Scalar Curvatures in S5,;

Kyungpook mathematical journal, 2013. vol.53. 4, pp.515-540 crossref(new window)
1.
On G-invariant Minimal Hypersurfaces with Constant Scalar Curvatures in S5, Kyungpook mathematical journal, 2013, 53, 4, 515  crossref(new windwow)
 References
1.
Math.Z., vol.45. pp.335-367 crossref(new window)

2.
J.Diff.Geom., vol.37. pp.523-534 crossref(new window)

3.
Duke Math.J., vol.61. pp.195-206 crossref(new window)

4.
Duke Math.J., vol.55. 2, pp.361-367 crossref(new window)

5.
Annals of Math., vol.89. 2, pp.187-191 crossref(new window)

6.
Korean Ann.of Math., vol.17. pp.247-260

7.
Annals of Math.Studies, 103, pp.177-198

8.
Ann.of Math., vol.88. 2, pp.62-105 crossref(new window)

9.
Annals of Math.Studies, 102, pp.693

10.
Math.Z., vol.227. pp.377-390 crossref(new window)